MathSciNet Relay Station
MathSciNet bibliographic data
MR1405907 58F22 (49J10 58E05)
Zhang, Shiqing; Zhou, Qing Symmetric periodic noncollision solutions for $N$-body-type problems. A Chinese summary appears in Acta Math. Sinica 39 (1996), no. 2, 288. Acta Math. Sinica (N.S.) 11 (1995), no. 1, 37–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement